Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Some properties of quadratic words in free groups


Author: Charles C. Edmunds
Journal: Proc. Amer. Math. Soc. 50 (1975), 20-22
MSC: Primary 20F10
MathSciNet review: 0372048
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In a free group, two quadratic words have the same set of endomorphic images if and only if they have the same set of automorphic images. This is not the case for arbitrary words.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20F10

Retrieve articles in all journals with MSC: 20F10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0372048-2
PII: S 0002-9939(1975)0372048-2
Keywords: Free group, automorphism, endomorphism, quadratic word
Article copyright: © Copyright 1975 American Mathematical Society